Alert archive / Illinois / Flash Flood Watches in 2015

Flash Flood Watch 7, NWS Lincoln, IL

June 26, 201532 counties in Illinois

NWS Lincoln, IL issued this flash flood watch at Jun 26, 2015, 4:05 AM CDT for 32 counties in Illinois. It took effect at Jun 26, 2015, 7:00 AM CDT. It was in force for 15 hr.

The area

The counties it named.

The facts

Issued
Jun 26, 2015, 4:05 AM CDT (09:05 UTC)
In effect from
Jun 26, 2015, 7:00 AM CDT
Expired
Jun 26, 2015, 10:00 PM CDT
In force
15 hr
Issued by
NWS Lincoln, IL
Flood severity
None
All 32 counties

Cass County, IL, Champaign County, IL, Christian County, IL, Clark County, IL, Clay County, IL, Coles County, IL, Crawford County, IL, Cumberland County, IL, DeWitt County, IL, Douglas County, IL, Edgar County, IL, Effingham County, IL, Fulton County, IL, Jasper County, IL, Lawrence County, IL, Logan County, IL, Macon County, IL, Mason County, IL, McLean County, IL, Menard County, IL, Morgan County, IL, Moultrie County, IL, Peoria County, IL, Piatt County, IL, Richland County, IL, Sangamon County, IL, Schuyler County, IL, Scott County, IL, Shelby County, IL, Tazewell County, IL, Vermilion County, IL, Woodford County, IL

The radar

The Lincoln radar (KILX), 55 km from the middle of the area, began a volume at 09:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 9.1 hours before the alert went out and 51 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2015-06-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 239 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2015-06-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -8 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
239 J/kg
Mixed-layer CIN
-194 J/kg
Mixed-layer LCL
1150 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
-8 m²/s²
0-3 km storm-relative helicity
125 m²/s²
Significant tornado parameter
-0.0
Supercell composite
-0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

512 
WGUS63 KILX 260905
FFAILX

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE LINCOLN IL
405 AM CDT FRI JUN 26 2015

...A FLASH FLOOD WATCH IS IN EFFECT FOR PARTS OF CENTRAL AND
SOUTHEAST ILLINOIS TODAY THROUGH THIS EVENING...

.A VERY MOIST AIRMASS WILL REMAIN IN PLACE OVER THE SOUTHERN HALF
OF ILLINOIS TODAY AND COMBINE WITH A QUASI-STATIONARY FRONTAL
BOUNDARY TO PRODUCE MODERATE RAIN AND HEAVY THUNDERSTORMS THROUGH
THIS EVENING. HEAVY RAINFALL IS EXPECTED WITH EACH STORM THAT
DEVELOPS...BUT TRAINING OF SOME OF THESE STORMS ALONG THE FRONT
WILL BE POSSIBLE...LEADING TO THE POTENTIAL OF FLASH FLOODING.

ILZ040>057-061>063-066>068-071>073-261615-
/O.NEW.KILX.FF.A.0007.150626T1200Z-150627T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SCHUYLER-MASON-LOGAN-DE WITT-PIATT-CHAMPAIGN-VERMILION-CASS-
MENARD-SCOTT-MORGAN-SANGAMON-CHRISTIAN-MACON-MOULTRIE-DOUGLAS-
COLES-EDGAR-SHELBY-CUMBERLAND-CLARK-EFFINGHAM-JASPER-CRAWFORD-
CLAY-RICHLAND-LAWRENCE-
INCLUDING THE CITIES OF...RUSHVILLE...HAVANA...LINCOLN...
CLINTON...MONTICELLO...CHAMPAIGN...URBANA...DANVILLE...
BEARDSTOWN...PETERSBURG...WINCHESTER...JACKSONVILLE...
SPRINGFIELD...TAYLORVILLE...DECATUR...SULLIVAN...TUSCOLA...
CHARLESTON...MATTOON...PARIS...SHELBYVILLE...GREENUP...MARSHALL...
EFFINGHAM...NEWTON...ROBINSON...FLORA...OLNEY...LAWRENCEVILLE
405 AM CDT FRI JUN 26 2015

...FLASH FLOOD WATCH IN EFFECT FROM 7 AM CDT THIS MORNING THROUGH
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A

* FLASH FLOOD WATCH FOR PORTIONS OF CENTRAL ILLINOIS...EAST 
  CENTRAL ILLINOIS...SOUTH CENTRAL ILLINOIS...SOUTHEAST ILLINOIS 
  AND WEST CENTRAL ILLINOIS...INCLUDING THE FOLLOWING AREAS...IN 
  CENTRAL ILLINOIS...CHRISTIAN...DE WITT...LOGAN...MACON... 
  MASON...MENARD...MOULTRIE...PIATT...SANGAMON AND SHELBY. IN 
  EAST CENTRAL ILLINOIS...CHAMPAIGN...CLARK...COLES...CRAWFORD...
   CUMBERLAND...DOUGLAS...EDGAR AND VERMILION. IN SOUTH CENTRAL 
  ILLINOIS...CLAY AND EFFINGHAM. IN SOUTHEAST ILLINOIS... 
  JASPER...LAWRENCE AND RICHLAND. IN WEST CENTRAL ILLINOIS... 
  CASS...MORGAN...SCHUYLER AND SCOTT. 

* FROM 7 AM CDT THIS MORNING THROUGH THIS EVENING

* VERY HEAVY RAINFALL IS EXPECTED OVER A PORTION OF CENTRAL AND
  SOUTHEAST ILLINOIS THIS AFTERNOON AND INTO THIS EVENING. 1 TO
  1.5 INCHES OF RAIN COULD OCCUR ACROSS THE WATCH AREA...HOWEVER
  HIGHER AMOUNTS OF UP TO 2 INCHES WILL BE POSSIBLE IN A SHORT
  AMOUNT OF TIME IN THE STRONGER STORMS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$

AUTEN
2 follow-up statements
464 
WGUS63 KILX 261532
FFAILX

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE LINCOLN IL
1032 AM CDT FRI JUN 26 2015

...A FLASH FLOOD WATCH IS IN EFFECT FOR PARTS OF CENTRAL AND
SOUTHEAST ILLINOIS TODAY THROUGH THIS EVENING...

.A VERY MOIST AIRMASS WILL REMAIN IN PLACE OVER CENTRAL AND
SOUTHEAST ILLINOIS TODAY AND COMBINE WITH A QUASI-STATIONARY
FRONTAL BOUNDARY NEAR I-72 TO PRODUCE PERIODS OF SHOWERS AND
THUNDERSTORMS WITH MODERATE TO HEAVY RAIN AT TIMES UNTIL MID
EVENING. HEAVY RAINFALL IS EXPECTED WITH EACH STORM THAT
DEVELOPS...BUT TRAINING OF SOME OF THESE STORMS ALONG THE FRONT
WILL BE POSSIBLE...LEADING TO THE POTENTIAL OF FLASH FLOODING.

ILZ029-031-036>038-270000-
/O.EXA.KILX.FF.A.0007.000000T0000Z-150627T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
PEORIA-WOODFORD-FULTON-TAZEWELL-MCLEAN-
INCLUDING THE CITIES OF...PEORIA...EUREKA...CANTON...PEKIN...
BLOOMINGTON...NORMAL
1032 AM CDT FRI JUN 26 2015

...FLASH FLOOD WATCH IN EFFECT UNTIL 10 PM CDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS EXPANDED THE

* FLASH FLOOD WATCH TO INCLUDE PORTIONS OF CENTRAL ILLINOIS AND 
  WEST CENTRAL ILLINOIS...INCLUDING THE FOLLOWING AREAS...IN 
  CENTRAL ILLINOIS...MCLEAN...PEORIA...TAZEWELL AND WOODFORD. IN 
  WEST CENTRAL ILLINOIS...FULTON. 

* UNTIL 10 PM CDT THIS EVENING

* VERY HEAVY RAINFALL IS EXPECTED OVER A PORTION OF CENTRAL
  ILLINOIS TODAY AND INTO MID EVENING. 1 TO 1.5 INCHES OF RAIN
  COULD OCCUR ACROSS THE WATCH AREA...HOWEVER HIGHER AMOUNTS OF
  1.5 TO 3 INCHES WILL BE POSSIBLE IN A SHORT AMOUNT OF TIME IN
  THE STRONGER STORMS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.
YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$

ILZ040>057-061>063-066>068-071>073-270000-
/O.CON.KILX.FF.A.0007.000000T0000Z-150627T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SCHUYLER-MASON-LOGAN-DE WITT-PIATT-CHAMPAIGN-VERMILION-CASS-
MENARD-SCOTT-MORGAN-SANGAMON-CHRISTIAN-MACON-MOULTRIE-DOUGLAS-
COLES-EDGAR-SHELBY-CUMBERLAND-CLARK-EFFINGHAM-JASPER-CRAWFORD-
CLAY-RICHLAND-LAWRENCE-
INCLUDING THE CITIES OF...RUSHVILLE...HAVANA...LINCOLN...
CLINTON...MONTICELLO...CHAMPAIGN...URBANA...DANVILLE...
BEARDSTOWN...PETERSBURG...WINCHESTER...JACKSONVILLE...
SPRINGFIELD...TAYLORVILLE...DECATUR...SULLIVAN...TUSCOLA...
CHARLESTON...MATTOON...PARIS...SHELBYVILLE...GREENUP...MARSHALL...
EFFINGHAM...NEWTON...ROBINSON...FLORA...OLNEY...LAWRENCEVILLE
1032 AM CDT FRI JUN 26 2015

...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 10 PM CDT THIS
EVENING...

THE FLASH FLOOD WATCH CONTINUES FOR

* PORTIONS OF CENTRAL ILLINOIS...EAST CENTRAL ILLINOIS...SOUTH 
  CENTRAL ILLINOIS...SOUTHEAST ILLINOIS AND WEST CENTRAL 
  ILLINOIS...INCLUDING THE FOLLOWING AREAS...IN CENTRAL 
  ILLINOIS...CHRISTIAN...DE WITT...LOGAN...MACON...MASON... 
  MENARD...MOULTRIE...PIATT...SANGAMON AND SHELBY. IN EAST 
  CENTRAL ILLINOIS...CHAMPAIGN...CLARK...COLES...CRAWFORD... 
  CUMBERLAND...DOUGLAS...EDGAR AND VERMILION. IN SOUTH CENTRAL 
  ILLINOIS...CLAY AND EFFINGHAM. IN SOUTHEAST ILLINOIS... 
  JASPER...LAWRENCE AND RICHLAND. IN WEST CENTRAL ILLINOIS... 
  CASS...MORGAN...SCHUYLER AND SCOTT. 

* UNTIL 10 PM CDT THIS EVENING

* VERY HEAVY RAINFALL IS EXPECTED OVER A PORTION OF CENTRAL AND
  SOUTHEAST ILLINOIS THIS AFTERNOON AND INTO THIS EVENING. 1 TO
  1.5 INCHES OF RAIN COULD OCCUR ACROSS THE WATCH AREA...HOWEVER
  HIGHER AMOUNTS OF 1.5 TO 3 INCHES WILL BE POSSIBLE IN A SHORT
  AMOUNT OF TIME IN THE STRONGER STORMS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.
YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$

07
459 
WGUS63 KILX 262107
FFAILX

FLOOD WATCH
NATIONAL WEATHER SERVICE LINCOLN IL
407 PM CDT FRI JUN 26 2015

...A FLASH FLOOD WATCH IS IN EFFECT FOR PARTS OF CENTRAL AND
SOUTHEAST ILLINOIS TODAY THROUGH THIS EVENING...

.A VERY MOIST AIRMASS WILL REMAIN IN PLACE OVER CENTRAL AND
SOUTHEAST ILLINOIS THIS AFTERNOON AND EVENING AND COMBINE WITH A
QUASI-STATIONARY FRONTAL BOUNDARY NEAR I-72 TO PRODUCE PERIODS OF
SHOWERS AND THUNDERSTORMS WITH MODERATE TO HEAVY RAIN AT TIMES
INTO MID EVENING. HEAVY RAINFALL IS EXPECTED WITH EACH STORM THAT
DEVELOPS...BUT TRAINING OF SOME OF THESE STORMS ALONG THE FRONT
WILL BE POSSIBLE...LEADING TO THE POTENTIAL OF FLASH FLOODING.

ILZ029-031-036>038-040>057-061>063-066>068-071>073-270300-
/O.CON.KILX.FF.A.0007.000000T0000Z-150627T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
PEORIA-WOODFORD-FULTON-TAZEWELL-MCLEAN-SCHUYLER-MASON-LOGAN-
DE WITT-PIATT-CHAMPAIGN-VERMILION-CASS-MENARD-SCOTT-MORGAN-
SANGAMON-CHRISTIAN-MACON-MOULTRIE-DOUGLAS-COLES-EDGAR-SHELBY-
CUMBERLAND-CLARK-EFFINGHAM-JASPER-CRAWFORD-CLAY-RICHLAND-LAWRENCE-
INCLUDING THE CITIES OF...PEORIA...EUREKA...CANTON...PEKIN...
BLOOMINGTON...NORMAL...RUSHVILLE...HAVANA...LINCOLN...CLINTON...
MONTICELLO...CHAMPAIGN...URBANA...DANVILLE...BEARDSTOWN...
PETERSBURG...WINCHESTER...JACKSONVILLE...SPRINGFIELD...
TAYLORVILLE...DECATUR...SULLIVAN...TUSCOLA...CHARLESTON...
MATTOON...PARIS...SHELBYVILLE...GREENUP...MARSHALL...EFFINGHAM...
NEWTON...ROBINSON...FLORA...OLNEY...LAWRENCEVILLE
407 PM CDT FRI JUN 26 2015

...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 10 PM CDT THIS
EVENING...

THE FLASH FLOOD WATCH CONTINUES FOR

* PORTIONS OF CENTRAL ILLINOIS...EAST CENTRAL ILLINOIS...SOUTH 
  CENTRAL ILLINOIS...SOUTHEAST ILLINOIS AND WEST CENTRAL 
  ILLINOIS...INCLUDING THE FOLLOWING AREAS...IN CENTRAL 
  ILLINOIS...CHRISTIAN...DE WITT...LOGAN...MACON...MASON... 
  MCLEAN...MENARD...MOULTRIE...PEORIA...PIATT...SANGAMON... 
  SHELBY...TAZEWELL AND WOODFORD. IN EAST CENTRAL ILLINOIS... 
  CHAMPAIGN...CLARK...COLES...CRAWFORD...CUMBERLAND...DOUGLAS... 
  EDGAR AND VERMILION. IN SOUTH CENTRAL ILLINOIS...CLAY AND 
  EFFINGHAM. IN SOUTHEAST ILLINOIS...JASPER...LAWRENCE AND 
  RICHLAND. IN WEST CENTRAL ILLINOIS...CASS...FULTON...MORGAN... 
  SCHUYLER AND SCOTT. 

* UNTIL 10 PM CDT THIS EVENING

* MODERATE TO HEAVY RAINFALL IS EXPECTED OVER A PORTION OF CENTRAL
  ILLINOIS INTO MID EVENING AND THIS WILL FALL ON A VERY SATURATED
  GROUND FROM HEAVY RAINS RECEIVED THE PAST FEW WEEKS. UP TO 1
  INCH OF ADDITIONAL RAIN COULD OCCUR OVER PARTS OF THE WATCH
  AREA...AND LOCALLY HIGHER AMOUNTS OF 1 TO 2 INCHES WILL BE
  POSSIBLE FROM TRAINING SHOWERS AND THUNDERSTORMS ESPECIALLY
  NORTH OF I-70.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.
YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$

07

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this flash flood watch went out at Jun 26, 3:05 AM CDT, 1 hour earlier.

Area forecast discussion, Jun 26, 3:05 AM CDT, 1 hour before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
305 AM CDT FRI JUN 26 2015

.SHORT TERM...(TODAY)
ISSUED AT 305 AM CDT FRI JUN 26 2015

08Z/3AM SURFACE ANALYSIS SHOWS LOW PRESSURE NEAR KANSAS CITY...WITH
STATIONARY FRONTAL BOUNDARY EXTENDING E/SE INTO FAR SOUTHERN
ILLINOIS.  MCS THAT IMPACTED THE SE KILX CWA EARLIER THIS EVENING
HAS NOW TRACKED INTO CENTRAL/EASTERN KENTUCKY...WHILE A SECOND MCS
HAS DEVELOPED UPSTREAM OVER EASTERN KANSAS INTO WEST-CENTRAL
MISSOURI.  THIS SECOND SYSTEM WILL CONTINUE TO TRACK E/SE ALONG THE
SYNOPTIC FRONT/OUTFLOW FROM PREVIOUS COMPLEX INTO SOUTHERN ILLINOIS
LATER THIS MORNING.  FURTHER NORTH...STRATIFORM RAIN WITH A FEW
EMBEDDED THUNDERSTORMS WILL SPREAD INTO CENTRAL ILLINOIS FROM THE
WEST.  DUE TO EXTENSIVE CLOUD COVER NORTH OF THE FRONT...WILL ONLY
MENTION ISOLATED THUNDER ALONG/NORTH OF THE I-72 CORRIDOR.  FURTHER
SOUTH...WILL GO WITH PREDOMINANT THUNDER CLOSER TO THE BOUNDARY AND
THE MORE UNSTABLE AIRMASS ALONG/SOUTH OF I-70.  LATEST DAY 1
CONVECTIVE OUTLOOK PLACES THE FAR SOUTHEAST CWA IN A SLIGHT RISK FOR
SEVERE...WITH DAMAGING WIND GUSTS AND LARGE HAIL BEING THE PRIMARY
THREATS LATER TODAY.  HEAVIEST RAINFALL WILL ALSO BE FOCUSED ACROSS
THE SOUTHEAST WHERE 1 TO 1.5 INCHES WILL BE LIKELY.

&&

.LONG TERM...(TONIGHT THROUGH THURSDAY)
ISSUED AT 305 AM CDT FRI JUN 26 2015

SHORT-WAVE TROUGH EVIDENT ON CURRENT WATER VAPOR IMAGERY OVER
EASTERN NEBRASKA/KANSAS WILL TRACK EASTWARD INTO INDIANA TONIGHT.
SHOWERS AND A FEW THUNDERSTORMS WILL CONTINUE ALONG/AHEAD OF THIS
FEATURE THIS EVENING...WITH RAIN CHANCES DIMINISHING FROM WEST TO
EAST AFTER MIDNIGHT.  ONCE THE WAVE PASSES TO THE EAST AND THE
PERSISTENT FRONTAL BOUNDARY DRAPED ACROSS SOUTHERN ILLINOIS GETS A
GOOD PUSH SOUTHWARD...COOLER AND DRIER WEATHER WILL BE ON TAP FOR
SATURDAY.  EVEN WITH MOSTLY SUNNY SKIES...BRISK NORTHERLY FLOW WILL
KEEP TEMPS SEVERAL DEGREES BELOW NORMAL FOR THIS TIME OF YEAR IN THE
MIDDLE TO UPPER 70S.

SYNOPTIC PATTERN THROUGHOUT THE EXTENDED WILL FEATURE A LARGE UPPER
RIDGE OVER THE ROCKIES AND A CORRESPONDING DOWNSTREAM TROUGH ACROSS
THE GREAT LAKES/MIDWEST.  WITH THIS PATTERN REMAINING FIRMLY IN PLACE
THROUGH NEXT WEEK...A CONTINUATION OF BELOW NORMAL TEMPERATURES IS
ANTICIPATED ALONG WITH PERIODIC RAIN CHANCES.  SEVERAL SHORT-WAVES
WILL DROP INTO THE REGION WITHIN THE BROAD NORTHWESTERLY FLOW
PATTERN...HOWEVER THE EXACT TIMING AND STRENGTH OF THESE FEATURES
WILL BE DIFFICULT TO DETERMINE THIS FAR OUT.  BASED ON GFS/ECMWF
CONSENSUS...IT APPEARS TWO DISTINCT PERIODS OF ENHANCED RAIN CHANCES
ARE EMERGING.  ONE LATE SUNDAY INTO MONDAY AND ANOTHER LATE TUESDAY
INTO WEDNESDAY.  HAVE INCLUDED MENTIONABLE POPS DURING THOSE TIME
FRAMES...THEN HAVE GONE WITH A DRY FORECAST THE REST OF THE TIME.
NEITHER OF THESE TWO SYSTEMS WILL HAVE NEARLY AS MUCH MOISTURE TO
WORK WITH AS RECENT SYSTEMS...SO DESPITE POPS...RAINFALL AMOUNTS
WILL REMAIN LIGHT NEXT WEEK.  MAIN STORY WILL THE UNSEASONABLY COOL
CONDITIONS...WITH HIGHS IN THE UPPER 70S AND LOWER 80S THROUGH THE
ENTIRE WEEK.

&&

.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z FRIDAY NIGHT)
ISSUED AT 1224 AM CDT FRI JUN 26 2015

LARGE COMPLEX OF THUNDERSTORMS CONTINUES TO TRACK E/SE INTO THE
OHIO RIVER VALLEY AWAY FROM THE CENTRAL ILLINOIS TERMINALS EARLY
THIS MORNING. MEANWHILE...NEXT DEVELOPING SYSTEM IS ALREADY
EVIDENT ON SATELLITE/RADAR MOSAIC OVER NORTHEAST KANSAS INTO
NORTHWEST MISSOURI. THESE STORMS WILL GRADUALLY TRACK E/SE ALONG
THE OUTFLOW OF THE PREVIOUS COMPLEX...REMAINING W/SW OF CENTRAL
ILLINOIS THROUGH THE NIGHT. AS LOW PRESSURE TRACKS ALONG THE
BOUNDARY LATER TONIGHT INTO TOMORROW...RAIN WITH A FEW EMBEDDED
THUNDERSTORMS WILL SPREAD INTO THE AREA. NAM FORECAST SOUNDINGS
SUGGEST THE RAIN WILL ARRIVE AT KPIA AND KSPI BY AROUND 14Z...THEN
QUICKLY SPREAD EASTWARD TO KCMI BY 16Z. WILL CARRY PREDOMINANT
RAIN WITH VCTS FROM MORNING THROUGH EARLY EVENING AS THE LOW
BEGINS TO PULL AWAY. CEILINGS WILL GENERALLY BE IN THE MVFR
CATEGORY...WHILE WINDS REMAIN FROM THE N/NE AT 5-10KT.

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...BARNES
LONG TERM...BARNES
AVIATION...BARNES
Hazardous weather outlook, Jun 25, 3:27 PM CDT, 12 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
327 PM CDT THU JUN 25 2015

ILZ027>031-261100-
KNOX-MARSHALL-PEORIA-STARK-WOODFORD-
327 PM CDT THU JUN 25 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS...NORTH CENTRAL ILLINOIS AND WEST CENTRAL ILLINOIS.

.DAY ONE...TONIGHT

ISOLATED THUNDERSTORMS WILL BE POSSIBLE TONIGHT. NO SEVERE WEATHER
IS EXPECTED.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THUNDERSTORMS WILL BE POSSIBLE ON FRIDAY, SUNDAY AFTERNOON
THROUGH MONDAY, AND AGAIN TUESDAY AND TUESDAY NIGHT. SEVERE
WEATHER IS NOT ANTICIPATED.

FLOODING WILL CONTINUE ALONG THE ILLINOIS RIVER THROUGH THE
ENTIRE PERIOD...WHILE FLOODING SUBSIDES ALONG THE SPOON RIVER
SUNDAY INTO MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

ILZ036-037-040-041-047-049-050-261100-
CASS-FULTON-MASON-MORGAN-SCHUYLER-SCOTT-TAZEWELL-
327 PM CDT THU JUN 25 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS AND WEST CENTRAL ILLINOIS.

.DAY ONE...TONIGHT

SCATTERED THUNDERSTORMS WILL BE POSSIBLE TONIGHT. SOME OF THE
STORMS MAY REACH SEVERE LEVELS WITH DAMAGING WINDS AND LARGE HAIL
THE PRIMARY HAZARDS. LOCALLY HEAVY RAINFALL IS ALSO POSSIBLE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THUNDERSTORMS WILL BE POSSIBLE ON FRIDAY, MONDAY, AND TUESDAY
INTO TUESDAY NIGHT. SEVERE WEATHER IS NOT ANTICIPATED.

FLOODING WILL CONTINUE ALONG THE ILLINOIS RIVER THROUGH THE
ENTIRE PERIOD...WHILE FLOODING SUBSIDES ALONG THE SPOON RIVER
SUNDAY INTO MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING.

ILZ038-042>046-048-051>057-061>063-066>068-071>073-261100-
CHAMPAIGN-CHRISTIAN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-DE WITT-
DOUGLAS-EDGAR-EFFINGHAM-JASPER-LAWRENCE-LOGAN-MACON-MCLEAN-MENARD-
MOULTRIE-PIATT-RICHLAND-SANGAMON-SHELBY-VERMILION-
327 PM CDT THU JUN 25 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS...EAST CENTRAL ILLINOIS...SOUTH CENTRAL ILLINOIS AND
SOUTHEAST ILLINOIS.

.DAY ONE...TONIGHT

SCATTERED THUNDERSTORMS WILL BE POSSIBLE THROUGH TONIGHT. SOME OF
THE STORMS MAY REACH SEVERE LEVELS...WITH DAMAGING WINDS AND
LARGE HAIL THE PRIMARY HAZARDS. LOCALLY HEAVY RAINFALL IS ALSO
POSSIBLE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THUNDERSTORMS WILL BE POSSIBLE ON FRIDAY, AND AGAIN MONDAY
THROUGH TUESDAY NIGHT. SEVERE WEATHER IS NOT ANTICIPATED.

FLOODING WILL LIKELY CONTINUE ALONG THE LITTLE WABASH RIVER
THROUGH THE WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING.

SHIMON

In the hours before

Local storm report, Jun 25, 10:55 PM CDT, 5 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1055 PM CDT THU JUN 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1035 PM     FLASH FLOOD      ALTAMONT                39.06N 88.75W
06/25/2015                   EFFINGHAM          IL   EMERGENCY MNGR

            FLOODING UP TO HEADLIGHTS OF CARS AT MAIN/ROUTE 40 IN
            ALTAMONT.

&&

JRP
Local storm report, Jun 25, 11:43 PM CDT, 4 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1143 PM CDT THU JUN 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1140 PM     HEAVY RAIN       HUNT CITY               39.05N 88.02W
06/25/2015  U0.00 INCH       JASPER             IL   LAW ENFORCEMENT

            WATER OVER STATE ROUTE 49 OUTSIDE HUNT CITY...STATE ROUTE
            130 NEAR HILDAGO...AND JUNCTION OF STATE ROUTE 33 AND 49
            NEAR WILLOW HILL.

&&

JRP
Local storm report, Jun 25, 11:44 PM CDT, 4 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1144 PM CDT THU JUN 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1140 PM     HEAVY RAIN       OBLONG                  39.00N 87.91W
06/25/2015  U0.00 INCH       CRAWFORD           IL   LAW ENFORCEMENT

            WATER OVER STATE ROUTE 33 NEAR OBLONG.

&&

JRP
Local storm report, Jun 25, 11:48 PM CDT, 4 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1148 PM CDT THU JUN 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1140 PM     HEAVY RAIN       W MONTROSE              39.17N 88.38W
06/25/2015  U0.00 INCH       EFFINGHAM          IL   LAW ENFORCEMENT

            WATER OVER US HWY 40 BETWEEN MONTROSE AND TEUTOPOLIS

&&

JRP

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 25, 7:24 PM CDTSpecial Weather StatementILXSangamon51 min
Jun 25, 7:41 PM CDTSevere Thunderstorm WarningILXChristian, Sangamon49 min
Jun 25, 8:59 PM CDTSpecial Weather StatementILXChristian46 min
Jun 25, 9:27 PM CDTSpecial Weather StatementILXClay33 min
Jun 25, 9:43 PM CDTRiver Flood WarningILXCass, Mason, Menard6 days
Jun 25, 9:50 PM CDTSpecial Weather StatementILXLawrence, Richland25 min
Jun 25, 10:48 PM CDTFlash Flood WarningILXCrawford, Cumberland, Effingham, Jasper6 hr
Jun 26, 9:50 AM CDTRiver Flood WarningILXPiatt6 days
Jun 26, 10:22 AM CDTFlash Flood WarningILXFulton, McLean, Mason, Peoria, Tazewell, Woodford9 hr
Jun 26, 11:20 AM CDTFlash Flood WarningILXCass, Fulton, Logan, Mason, Menard, Schuyler6 hr
Jun 26, 1:57 PM CDTAreal Flood AdvisoryILXChampaign, DeWitt, Piatt, Vermilion7 hr
Jun 26, 2:58 PM CDTRiver Flood WarningILXMason, Menard54 hr
Jun 26, 5:22 PM CDTAreal Flood AdvisoryILXCass, Fulton, Logan, Mason, Menard, Schuyler113 min
Jun 26, 6:18 PM CDTAreal Flood AdvisoryILXClay, Crawford, Lawrence, Richland3 hr

Nearby

Flash Flood Watches in Illinois, 2015Every flash flood watch in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.